American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18D10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] J. P. May. Infinite loop space theory. Bull. Amer. Math. Soc. 83 (1977) 456-494. MR 0451235.
Abstract, references, and article information   
View Article: PDF

[2] Peter V. Z. Cobb. $P_n$-spaces and $n$-fold loop spaces. Bull. Amer. Math. Soc. 80 (1974) 910-914. MR 0362295.
Abstract, references, and article information   
View Article: PDF

[3] J. A. Goguen. Minimal realization of machines in closed categories. Bull. Amer. Math. Soc. 78 (1972) 777-783. MR 0311740.
Abstract, references, and article information   
View Article: PDF

[4] Miguel L. Laplaza. Coherence for categories with associativity, commutativity and distributivity. Bull. Amer. Math. Soc. 78 (1972) 220-222. MR 0296132.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1